# SDR AALA201709129011

- Difficulty date: September 10, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,548 hours, 25,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Part serial: 98188
- Condition: Discharged
- Location: Cabin
- Part time: 30,592 hours, 16,921 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CEILING EMERGENCY EXIT LIGHTS FROM ROWS 8 TO 10 ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY AT SEAT 8DEF PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
